default search action
"Enhanced Life Span of Smooth Solutions of a Burgers-Hilbert Equation."
John K. Hunter, Mihaela Ifrim (2012)
- John K. Hunter, Mihaela Ifrim:
Enhanced Life Span of Smooth Solutions of a Burgers-Hilbert Equation. SIAM J. Math. Anal. 44(3): 2039-2052 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.